The ferromagnetic phase of the two-dimensional Hubbard model

D. M. Edwards, W. von der Linden

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Strong evidence is presented for the stability of the ferromagnetic state with complete spin alignment, against a single spin reversal, in a small region of the T = 0 phase diagram of the Hubbard square lattice with nearest-neighbor hopping. The calculations are based on a variational ansatz which is exact in one dimension and nearly exact in two dimensions.
Original languageEnglish
Pages (from-to)739-740
Number of pages2
JournalJournal of magnetism and magnetic materials
Volume104
DOIs
Publication statusPublished - 1 Feb 1992

    Fingerprint

Cite this